# SDR PLG41396G1

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000219
- Condition: Worn
- Location: Lt Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA/PWM - FLT 4796 - RETURNED TO LGA DUE TO FAILURE OF THE LEFT PROPELLER HEAT, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REMOVED AND REPLACED BRUSH BLOCK ASSEMBLY.  GROUND RUN CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.  (X)
